Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Behaviour of solutions of some linear functional equations at infinity
Journal: Applied Mathematics and Computation
Volume: 219
Issue: 11
First page: 6134
Last page: 6141
Issue Date: 29-Jan-2013
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2012.11.084
Abstract: 
Relationship between the boundedness and the existence of a finite limit at the infinity of solutions of the linear functional equationx((t))=αx(t) +f(t),where α C,:R+→R+ is a continuous increasing function satisfying the condition (t)>t,t R+, and f is a continuous function such that there is a finite limit limt→.
Keywords: Bounded solution | Finite limit at infinity | Linear functional equation
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on Jan 29, 2023

Page view(s)

13
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.